# SDR SWAA2022092082505

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 51,536 hours, 27,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Burned
- Location: Fwd Entry Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LIGHT BURNED OUT. / [01] R/R FWD ENTRY LIGHTS IAW AMM 33-26-02. OP CHECK GOOD. THIS CLEARS MEL 33-2-03
